# SDR DALA2024022202494

- Difficulty date: February 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N846DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31957
- Aircraft time: 27,259 hours, 10,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5750408) FRC 33-52-02 EMER SEAT MOUNTED LIGHT DURING PREFLIGHT FOUND EMERGENCY PATHWAY LIGHT ON THE FLOOR, ROW 32. REATTACHED TO SEAT OK FOR SVC.
